MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVRO-23
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Perivalvular Leak (1457)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 23 mm navitor vision valve was selected for implantation using a small flexnav delivery system.The native annulus measurements were reported as 20.6 in diameter and 64.7 in perimeter.During the procedure, heparin was administered (dose unknown), and the activated clotting time (act) was maintained at >250.After the non-abbott guidewire passed through the annulus, the guidewire twisted within the ventricle.At that time, the physician suspected a pericardial effusion (pe).A transesophageal echocardiogram (tte) was performed; however, no pe was visible at that time.Pre-dilatation was subsequently performed, followed by valve implantation and post-dilatation.Post-dilatation was performed due to perivalvular leak (pvl) and valve underexpansion.There were no reported difficulties during implantation, no multiple manipulations, no multiple wire or delivery sheath exchanges, and the valve was not re-sheathed more than two times.After full release of the navitor valve, a pericardial effusion was noted via tte.The effusion was described as circumferential, with a largest reported volume of 400 ml.No cardiac tamponade was present.At the time the pe was noted, the patient did not exhibit or report respiratory symptoms.¿low rr¿ was documented and clarified to indicate low blood pressure.The pericardial effusion was managed with pericardiocentesis.A reversal agent (protamine) was administered after the procedure.The physician indicated that the pe was related to the procedure and attributed the cause of the pe to the non-abbott guidewire and not the device.The patient remained hemodynamically stable throughout the procedure under medication (noradrenaline).No prolonged or additional hospitalization was required due to this event.The current patient status was reported as stable.No clinically significant delay was reported.

Brand Name
NAVITOR VISION
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25680567
Report Number2135147-2026-04551
Device Sequence Number18569329
Product Code NPT
UDI-Device Identifier05415067045805
UDI-Public(01)05415067045805(17)280908
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-23
Device Catalogue NumberNVRO-23
Device Lot Number11063467
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown